This is topic Sicker on anti-viral Famvir- normal? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/138265

Posted by Kristyn (Member # 51857) on :
 
I've been on Famvir now for about 4 weeks for EBV. Has anyone has these crazy side-effects? (or is it a potential "herx"). I just think its too coincidental not to be.

The day after my first dose I had a low grade fever. Since then, I've had a sore throat, pain in my neck, ears and at times in my chest. Is this a good thing? Or something more?

I have a phone conference appt with my LLMD Tuesday morning and will certainly be asking her this too. I have done searches and have found some ppl with similar reactions to the Famvir.

It's frustrating on top of everything else and I'd like to know how much longer I'll feel this way. Again, I've been on the Famvir for about 4 weeks now.

Thank you guys! 💚
 
Posted by Lymetoo (Member # 743) on :
 
Make sure your doctor knows about it. I could just be a reaction to the anti-viral. Most of them are pretty hard on the body.

Feel better soon!
 


© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3